MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON® SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON® SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 7575545
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having percutaneous transpedicular fixation surgery for unknown indication.It was reported that during a percutaneous transpedicular fixation surgery with the longitude equipment.The surgery began with the steps indicated by the surgical technique; 4 5.5 x 45mm screws were placed without any inconvenience, after this the bar was measured and placed on one of the sides, the stops were placed and counter-torqued, as indicated by the technique and without any complications; when it was doing counter torque on the other side one of the stops sounded as if it had already broken but it was not like that, it was tried two other stops (which were damaged) without success and dr.Celis decides that it is better to change the screw since he states that in previous surgeries something similar had happened to him, that the screw failed and damaged the stops; the bar was removed, the screw that was presenting the failure and a 6.5 x 45mm screw was placed, this screw pulled out, so dr.Celis decided to place a 7.5 x 45mm screw and in this the counter-torque was performed no inconvenience.Product was not implanted and will be returned.The product came in contact with patient.There were no patient symptoms or complications reported as a result of this event.
 
Additional Manufacturer Narrative
H6: neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.This regulatory report is being submitted due to retrospective review through capa: 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CD HORIZON® SPINAL SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
Manufacturer (Section G)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key21619699
Report Number1030489-2025-01412
Device Sequence Number15559917
Product Code KWP
UDI-Device Identifier00885074030678
UDI-Public00885074030678
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K032265
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7575545
Device Catalogue Number7575545
Device Lot NumberH5363701
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2022
Initial Report FDA Received Date03/17/2025
Date Device Manufactured05/24/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale